Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 183, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 14, 2016, 11:25 AM CDT for 4 counties in Missouri. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 11:25 AM CDT (16:25 UTC)
- Expired
- Jul 14, 2016, 12:06 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barry County, MO, Jasper County, MO, Lawrence County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 62 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 11:29 AM CDT | TSTM WND DMG | 1 Sw Sarcoxie, MO | SEVERE THUNDERSTORM WIND GUSTS DOWNED A LARGE LIMB NEAR CENTERGAS FUELS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.7
The text
As transmitted.
570
WUUS53 KSGF 141625
SVRSGF
MOC009-097-109-145-141730-
/O.NEW.KSGF.SV.W.0183.160714T1625Z-160714T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 AM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NEWTON COUNTY IN SOUTHWESTERN MISSOURI...
SOUTHEASTERN JASPER COUNTY IN SOUTHWESTERN MISSOURI...
NORTHWESTERN BARRY COUNTY IN SOUTHWESTERN MISSOURI...
LAWRENCE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 1230 PM CDT
* AT 1124 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIAMOND...OR
8 MILES SOUTHEAST OF CARTHAGE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CARTHAGE... MONETT...
AURORA... MOUNT VERNON...
MARIONVILLE... SARCOXIE...
PIERCE CITY... DIAMOND...
VERONA... FIDELITY...
STOTTS CITY... FREISTATT...
WENTWORTH... LA RUSSELL...
REEDS... RITCHEY...
HOBERG... CHESAPEAKE...
MADRY... PLEASANT RIDGE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 16 AND 52.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3684 9390 3692 9419 3699 9432 3704 9436
3704 9437 3706 9437 3713 9434 3716 9428
3717 9378 3712 9365 3701 9362 3689 9366
3683 9375
TIME...MOT...LOC 1624Z 275DEG 26KT 3707 9424
HAIL...1.00IN
WIND...60MPH
$$
CRAMER2 follow-up statements
292
WWUS53 KSGF 141641
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 AM CDT THU JUL 14 2016
MOC009-097-109-145-141730-
/O.CON.KSGF.SV.W.0183.000000T0000Z-160714T1730Z/
NEWTON MO-JASPER MO-BARRY MO-LAWRENCE MO-
1141 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHEASTERN NEWTON...SOUTHEASTERN JASPER...NORTHWESTERN BARRY
AND SOUTHERN LAWRENCE COUNTIES...
AT 1141 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARCOXIE...OR
11 MILES NORTHWEST OF MONETT...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONETT... AURORA...
MOUNT VERNON... MARIONVILLE...
SARCOXIE... PIERCE CITY...
VERONA... STOTTS CITY...
FREISTATT... WENTWORTH...
RITCHEY... HOBERG...
MADRY... PLEASANT RIDGE...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 24 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3684 9390 3692 9419 3698 9424 3703 9425
3708 9423 3711 9417 3711 9402 3710 9388
3707 9371 3701 9362 3689 9366 3683 9375
TIME...MOT...LOC 1641Z 284DEG 27KT 3702 9409
HAIL...1.00IN
WIND...60MPH
$$
CRAMER684
WWUS53 KSGF 141706
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1206 PM CDT THU JUL 14 2016
MOC009-097-109-145-141715-
/O.CAN.KSGF.SV.W.0183.000000T0000Z-160714T1730Z/
NEWTON MO-JASPER MO-BARRY MO-LAWRENCE MO-
1206 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEWTON...
SOUTHEASTERN JASPER...NORTHWESTERN BARRY AND SOUTHERN LAWRENCE
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3684 9390 3692 9419 3698 9424 3703 9425
3708 9423 3711 9417 3711 9402 3710 9388
3707 9371 3701 9362 3689 9366 3683 9375
TIME...MOT...LOC 1705Z 275DEG 26KT 3700 9387
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:23 AM CDT, 9 hours 2 minutes earlier.
Area forecast discussion, Jul 14, 2:23 AM CDT, 9 hours 2 minutes before
Area Forecast Discussion National Weather Service Springfield MO 223 AM CDT THU JUL 14 2016 .SHORT TERM...(Today and tonight) Issued at 200 AM CDT Thu Jul 14 2016 Cluster of thunderstorms continues along and northeast of a outflow reinforced sfc boundary over central MO. Another boundary also extends west from just north of KSGF into southeast KS. A low level 850mb almost westerly-northwesterly flow is feeding this complex and expect to see potential for storm training on any nw- se oriented storm clusters as they continue backbuild and develop. Vertical shear (0-6km bulk shear 30-40kts over the northern cwfa) has occasionally supported rotating updrafts to support some pretty stout hail cores at times. The storms will drift southeast into south central MO over the next few hours, but some additional development will be possible along the western/northwestern flank of the cluster along the low level boundary just north of KSGF. Will need to continue to watch for areas of training storms (flooding) with an occasional strong to severe storms still also possible. The storms over the eastern cwfa will finally drift off to the southeast and then attention will turn off to the west once again. Another disturbance moving out the central Rockies/Central High Plains will support another growing complex of storms over KS today. Vertical shear and strengthening low level ssw-ly flow will support storm organization into an MCS which is forecast to move ese into our forecast area during the afternoon/early evening. Timing is still questionable and it will be an unfolding mesoscale challenge. Additional storms may develop along and north of boundary overnight, being more focused over the southern cwfa and points south. Wind/hail/flooding will be the main concerns with this next round (or two) of storms. .LONG TERM...(Friday through Wednesday) Issued at 200 AM CDT Thu Jul 14 2016 Additional storms will be possible, lingering early Fri, and then with some possible additional development moving in Fri night into early Sat. With the sfc boundary moving farther south of the area, elevated convection Fri night/early Sat would be more confined to the southern cwfa. This is a low confidence estimate given some many mesoscale variables. Beyond Saturday, the trend toward a big upper ridge building over the area with limited to no precip still looks good. Hot/humid conditions but little chance for rain early/midweek next week. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1234 AM CDT Thu Jul 14 2016 For the KSGF/KJLN/KBBG tafs: Will monitor cluster of storms north of KSGF. High res models differ in guidance over the next few hours, but plausible that storms can develop southward with time and tafs reflect that possibility. VFR outside of thunderstorms. A front will finally veer winds to the northwest and north later in the taf period with additional chances for convection. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...DSA
Hazardous weather outlook, Jul 14, 10:01 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1001 AM CDT THU JUL 14 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151515- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1001 AM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... ANOTHER COMPLEX OF STORMS FORMED OVER KANSAS OVERNIGHT AND IS SPREADING EAST INTO THE AREA THIS MORNING. THESE STORMS WILL TRACK SOUTHEAST ACROSS AREAS GENERALLY ALONG AND SOUTH OF HIGHWAY 54 THROUGH THIS AFTERNOON. FREQUENT LIGHTNING STRIKES AND HEAVY RAINFALL CAN BE EXPECTED FROM THESE STORMS. THE STRONGEST STORMS WILL ALSO BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND HAIL TO THE SIZE OF QUARTERS. LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY SOUTH OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY RAINS ON WEDNESDAY. HEAT INDICES WILL REACH THE MID TO UPPER 90S THIS AFTERNOON IN LOCATIONS THAT THE CLOUDS ARE ABLE TO CLEAR THIS AFTERNOON FROM THE STORMS MOVING INTO THE AREA. ADDITIONAL STORMS DEVELOPMENT WILL BE POSSIBLE THIS EVENING INTO TONIGHT ACROSS THE AREA AS SURFACE BOUNDARIES REMAIN OVER THE AREA. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS A FRONT REMAINS IN THE AREA. CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN FLOODING COULD EVENTUALLY BECOME A CONCERN. HEAT INDICES WILL INCREASE AGAIN BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI AND THEN ACROSS SOUTHERN MISSOURI THIS AFTERNOON. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jul 14, 7:09 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 5 NNW CONWAY 37.57N 92.86W
07/14/2016 DALLAS MO COUNTY OFFICIAL
TIME ESTIMATED. HWY B NEAR ALMOND ROAD. ROAD DAMAGED AT A
LOW WATER CROSSING DUE TO FLOODING. SOME CHUNKS OF
PAVEMENT WASHED AWAY.
0500 AM FLASH FLOOD 4 E LONG LANE 37.61N 92.84W
07/14/2016 LACLEDE MO COUNTY OFFICIAL
HWY 32 JUST EAST OF THE DALLAS COUNTY AND LACLEDE COUNTY
LINE. CHUNKS OF PAVEMENT WASHED AWAY DUE TO FLOODING.
TIME ESTIMATED.
&&
DSALocal storm report, Jul 14, 10:48 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 4 ESE TUNAS 37.83N 92.96W
07/13/2016 DALLAS MO DEPT OF HIGHWAYS
TREE DOWN ACROSS COUNTY YY
&&
RABERDINGLocal storm report, Jul 14, 10:49 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL CRESTLINE 37.17N 94.70W
07/14/2016 M1.00 INCH CHEROKEE KS EMERGENCY MNGR
&&
MGRIFFINLocal storm report, Jul 14, 11:00 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 2 S WINDYVILLE 37.68N 92.93W
07/14/2016 DALLAS MO DEPT OF HIGHWAYS
ROUTE P NEAR FOUR MILE CREEK CLOSED DUE TO FLOODING
0616 AM FLASH FLOOD 6 N GROVESPRING 37.49N 92.61W
07/14/2016 LACLEDE MO DEPT OF HIGHWAYS
ROUTE J EASTBOUND CLOSED DUE TO FLOODING
&&
RABERDINGLocal storm report, Jul 14, 11:14 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1114 AM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND DMG 2 SE WACO 37.23N 94.57W
07/14/2016 JASPER MO PUBLIC
LARGE TREE SNAPPED ALONG HIGHWAY 171
&&
RABERDINGThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 43 min |
| Jul 13, 7:10 PM CDT | Special Weather Statement | SGF | Morgan | 50 min |
| Jul 13, 7:24 PM CDT | Special Weather Statement | SGF | Camden | 51 min |
| Jul 13, 7:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Pulaski | 34 min |
| Jul 13, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:17 PM CDT | Special Weather Statement | SGF | Pulaski | 43 min |
| Jul 13, 8:20 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 22 min |
| Jul 13, 8:28 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 17 min |
| Jul 13, 8:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 28 min |
| Jul 13, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 37 min |
| Jul 13, 9:04 PM CDT | Special Weather Statement | SGF | Camden | 41 min |
| Jul 13, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 26 min |
| Jul 13, 9:22 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 10 hr |
| Jul 13, 9:32 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 43 min |
| Jul 13, 9:53 PM CDT | Special Weather Statement | SGF | Hickory | 37 min |
| Jul 13, 10:00 PM CDT | Special Weather Statement | SGF | Miller | 45 min |
| Jul 13, 10:06 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 18 min |
| Jul 13, 10:10 PM CDT | Special Weather Statement | SGF | Pulaski | 50 min |
| Jul 13, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 23 min |
| Jul 13, 11:13 PM CDT | Special Weather Statement | SGF | Dallas | 47 min |
| Jul 13, 11:54 PM CDT | Special Weather Statement | SGF | Benton | 51 min |
| Jul 14, 12:27 AM CDT | Special Weather Statement | SGF | Dallas | 33 min |
| Jul 14, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 50 min |
| Jul 14, 1:12 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Hickory, Morgan | 6 hr |
| Jul 14, 2:06 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 3:37 AM CDT | Special Weather Statement | SGF | Greene | 53 min |
| Jul 14, 3:48 AM CDT | Special Weather Statement | SGF | Christian, Douglas, Howell, Ozark, Stone, Taney | 27 min |
| Jul 14, 4:37 AM CDT | Special Weather Statement | SGF | Oregon | 53 min |
| Jul 14, 5:18 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 6 hr |
| Jul 14, 6:49 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jul 14, 10:22 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more | 12 hr |
| Jul 14, 10:44 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 46 min |
| Jul 14, 11:04 AM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jul 14, 1:28 PM CDT | Areal Flood Warning | SGF | Greene | 8 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.